# SDR SWAA2025061681340

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8907L
- Make and model: Boeing 737-8
- Aircraft serial: 42693
- Aircraft time: 4,440 hours, 2,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST. AFT GALLEY LH SIDE.  RESEATED FLASHLIGHT AND RESEALED OPS CHECKS GOOD PER AMM 25-64-00
